# SDR TSAA0653017

- Difficulty date: March 11, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Aircraft time: 46,195 hours, 57,212 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Part number: 6545320
- Condition: Corroded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER & LOWER SURFACE OF FRONT SPAR LOWER CORD BETWEEN FSS 297 & FSS-306 AT SLAT NR 4.  BLENDED INBOARD - OUTBOARD DIRECTION 10:1 DEPTH TO BLEND RATION.  SHOT/FLAP PEEN BLENDED ARE PER SRM.  FABRICATED SOLID FILLERS TO REPLACE REMOVED MATERIAL.  FORM FAA 8100-9 RECEIVED.
